International Journal of Difference Equations (IJDE)


Volume 12, Number 1  (2017)





Equations with Separated Variables on Time Scales
pp. 1-11
Author: Antoni Augustynovicz and Agata Golaszewska

On an Inverse Problem for a Quadratic Eigenvalue Problem
pp. 13-26
Author: Ebru Ergun and Adil Huseynov

Stability, Periodicity and Neimark-Sacker Bifurcation of Certain Homogenous Fractional Difference Equations
pp. 27-53
Author: Mirela Garic-Demirovic, Mehmed Nurkanovic and Zehra Nurkanovic

The Systems Complexity Problem for Nonlinear Polynomial Discrete Systems with Many Delays and two Components. An Algebraic Approach
pp. 55-106
Author: Stelios Kotsios and Dionyssios Lappas

Further Results on Exponential Stability of Autonomous Discrete Systems
pp. 107-117
Author: Dhaou Lassoued

On the Solvability of Nonlinear Discrete Sturm-Liouville Problems at Resonance
pp. 119-129
Author: Daniel Maroncelli and Jesús Rodríguez

Oscillation Criteria for Second-Order Neutral Difference Equations via Third-Order Difference Equations
pp. 131-143
Author: Sandra Pinelas, Samir H. Saker and Mohammed A. Arahet

A Discrete Approach to Continuous Second-Order Boundary Value Problems via Monotone Iterative Techniques
pp. 145-160
Author: Christopher C. Tisdell





 All rights are reserved with Research India Publications                             Home  Journals  Contact